Horrible Decision. Side Effect is DEATH (19 Year Old Guy)
I was a perfectly healthy 19 year old guy when I...
- 18 May 2010
I was a perfectly healthy 19 year old guy when I started this drug and I can only say that you better know what you are getting yourself in to. Within 1 1/2 months I had developed severe abdominal pain and stopped immediately, if I hadn't reacted so soon and taken the necessary precautions to heal myself with probiotics and digestive enzymes I believe I would have easily developed Irritable Bowel Syndrome or something worse. BUT EVEN SO, if you do not experience ANY side effects KNOW that this drug shortens your DNA and thus your biological clock (lifespan!) for EVERYBODY (by shortening your telomeres). This drug should only be used for cancer patients who need it! This is the consequence of greedy pharmaceutical companies making a profit $$$$$$$!
My perspective on life was changed after this drug and I completely value my health so much more over my skin (which is very bad). Don't risk your own health for beauty unless you are truly that vain.